# SDR DXTA2018012500512

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500201
- Aircraft time: 3,319 hours, 2,598 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR DURING CLIMB OUT.   PERFORMED VISUAL INSPECTION FOR ANY WET INSULATION BLANKETS AND SURROUNDING AREA AROUND LAV, NO DEFECTS NOTED. RAN ENGINES FOR 1 HOUR CHANGED POWER LEVELS TO TRY AND DUPLICATE ODOR.  NO DEFECTS NOTED, ALL WORK PERFORMED IAW MM 21-61-00 AND FLIGHT MANUAL.
